# SDR P5CA2018070500109

- Difficulty date: July 4, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,453 hours, 20,269 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Controller
- Condition: Not Seated
- Location: Apu Bleed Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BLEED INOP. RE-RACKED APUC & OPS CHK OK AS PER AMM TASK 49-11-00-802-002.
